# SDR DALA201805173197

- Difficulty date: May 7, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 57,730 hours, 22,423 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED DURING DESCENT, DUE TO FAS SMELLED SMOKE IN THE CABIN.  NO SMOKE DETECTED IN THE COCKPIT. THE SMOKE ODOR STARTED TO DISSIPATE.  MAINTENANCE RAN THE ENGINES AND ISOLATED PACKS. PERFORMED FIM AND FOUND THE LT RECIRCULATION FAN CIRCUIT BREAKER TRIPPED.  REPLACED LEFT RECIRCULATION FAN AND BOTH FILTERS. OPS CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
